×

zbMATH — the first resource for mathematics

Automorphismengruppen 8-dimensionaler Ternärkörper. (German) Zbl 0406.51013

MSC:
51H10 Topological linear incidence structures
17A40 Ternary compositions
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bredon, G.E.: Transformation groups with orbits of uniform dimension. Michigan Math. J.8, 139-147 (1961) · Zbl 0121.39501 · doi:10.1307/mmj/1028998565
[2] Bredon, G.E.: On homogeneous cohomology spheres. Ann. of Math.73, 556-565 (1961) · Zbl 0102.38701 · doi:10.2307/1970317
[3] Browder, W.: Torsion inH-spaces. Ann. of Math.74, 24-51 (1961) · Zbl 0112.14501 · doi:10.2307/1970305
[4] Dugundji, J.: Remark on homotopy inverses. Portugal. Math.14, 39-41 (1955) · Zbl 0065.38503
[5] Dugundji, J.: Absolute neighborhood retracts and local connectedness in arbitrary metric spaces. Compositio Math.13, 229-246 (1958) · Zbl 0089.38903
[6] Dold, A.: Lectures on Algebraic Topology. Berlin-Heidelberg-New York: Springer 1972 · Zbl 0234.55001
[7] Fáry, I.: Dimension of the square of a space. Bull. Amer. Math. Soc.67, 135-137 (1961) · Zbl 0104.17401 · doi:10.1090/S0002-9904-1961-10539-9
[8] Hähl, H.: Automorphismengruppen achtdimensionaler lokalkompakter Quasikörper. Math. Z.149, 203-225 (1976) · Zbl 0323.20038 · doi:10.1007/BF01175584
[9] Hähl, H.: Eine Klassifikation achtdimensionaler lokalkompakter Translationsebenen nach ihrer Kollineationsgruppe. Habilitationschrift, Tübingen 1977
[10] Hähl, H.: Zur Klassifikation von 8- und 16-dimensionalen lokalkompakten Translationsebenen nach ihren Kollineationsgruppen. Math. Z.159, 259-294 (1978) · Zbl 0381.51009 · doi:10.1007/BF01214575
[11] Halder, H.R.: Dimension der Bahnen lokal kompakter Gruppen. Arch. Math. (Basel)22, 302-303 (1971) · Zbl 0218.54033
[12] Hopf, H.: Über die Topologie der Gruppenmannigfaltigkeiten und ihre Verallgemeinerungen. Ann. of Math.42, 22-52 (1941) · Zbl 0025.09303 · doi:10.2307/1968985
[13] Hubbuck, J.R., Kane, R.: On ?3 of a finiteH-space. Trans. Amer. Math. Soc.213, 99-105 (1975) · Zbl 0312.55013
[14] Hurewicz, W., Wallman, H.: Dimension theory. Princeton, N.J.: Princeton University Press 1941 · JFM 67.1092.03
[15] ?ysko, J.M.: Some theorems concerning finite dimensional homogeneous ANR-spaces. Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys.24, 491-496 (1976) · Zbl 0331.54024
[16] Mann, L.N.: Dimensions of compact transformation groups. Michigan Math. J.14, 433-444 (1967) · Zbl 0312.57030 · doi:10.1307/mmj/1028999845
[17] Montgomery, D., Zippin, L.: Topological transformation groups. New York: Wiley 1955 · Zbl 0068.01904
[18] Nagami, K.: Dimension theory. New York: Academic Press 1970 · Zbl 0224.54060
[19] Pasynkov, B.A.: On the coincidence of various definitions of dimensionality for factor spaces of locally bicompact groups. Uspehi Mat. Nauk17, no. 5, 129-135 (1962)
[20] Plaumann, P., Strambach, K.: Hurwitzsche Ternärkörper. Arch. Math. (Basel)25, 129-134 (1974) · Zbl 0284.50009
[21] Salzmann, H.: Topological Planes. Advances in Math.2, 1-60 (1967) · Zbl 0153.21601 · doi:10.1016/S0001-8708(67)80002-1
[22] Salzmann, H.: Kompakte 4-dimensionale Ebenen. Arch. Math. (Basel)20, 551-555 (1969) · Zbl 0189.20801
[23] Salzmann, H.: Kollineationsgruppen kompakter, vierdimensionaler Ebenen. Math. Z.117, 112-124 (1970) · Zbl 0205.50104 · doi:10.1007/BF01109833
[24] Salzmann, H.: Homogene kompakte projektive Ebenen. Pacific J. Math.60, 217-234 (1975) · Zbl 0323.50009
[25] Salzmann, H.: Compact 8-dimensional projective planes with large collineation groups. Geometriae Dedicata (to appear) · Zbl 0465.51003
[26] Smith, P.: New results and old problems in finite transformation groups. Bull. Amer. Math. Soc.66, 401-415 (1960) · Zbl 0096.37501 · doi:10.1090/S0002-9904-1960-10491-0
[27] Spanier, E.H.: Algebraic Topology. New York: McGaw-Hill 1966 · Zbl 0145.43303
[28] Szenthe, J.: On the topological characterization of transitive Lie group actions. Acta Sci. Math. (Szeged)36, 323-344 (1974) · Zbl 0269.57019
[29] Tits, J.: Tabellen zu den einfachen Lie Gruppen und ihren Darstellungen. Lecture Notes in Mathematics40. Berlin-Heidelberg-New York: Springer 1967 · Zbl 0166.29703
[30] Weil, A.: L’intégration dans les groupes topologiques. Paris: Hermann 1951
[31] West, J.E.: Compact ANR’s have finite type. Bull. Amer. Math. Soc.81, 163-165 (1975) · Zbl 0297.54015 · doi:10.1090/S0002-9904-1975-13689-5
[32] Whitehead, J.H.C.: On the homotopy type of ANR’s. Bull. Amer. Math. Soc.54, 1133-1145 (1948) · Zbl 0041.31902 · doi:10.1090/S0002-9904-1948-09140-6
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.